# SDR FDEA202107261861

- Difficulty date: July 26, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 61,192 hours, 22,023 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1580-1600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACKED SEAT TRACK FLANGE BETWEEN STA 1580-1600 LBL 58.22 PERFORMED SEAT TRACK REPAIR PER SRM 53-00-52 2R OPTION 1 FIG 201
